# SDR UALA2012111206504

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,201 hours, 20,884 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEATHER TIE-DOWN STRAP ON COCKPIT CRASH AXE IS TORN.  REPLACED STRAP WITH NEW ONE.
